# SDR HALA2018111900591

- Difficulty date: November 17, 2018
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 23275
- Aircraft time: 95,231 hours, 36,550 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING EMERGENCY LIGHT COVER BY 4R DOOR ISLE. // REMOVED AND REPLACED EMERGENCY LIGHT COVER BY 4R DOOR. OPS CHK GOOD, OK TO CONTINUE.
